MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES CCT
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during incoming inspection testing, the device did not respond to the front panel controls.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The reported malfunction was observed during initial testing.However, after the device was disassembled to isolate root cause the reported problem could no longer be duplicated.A system interconnection flex cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8635911
Report Number1220908-2019-01307
Device Sequence Number1858366
Product Code MKJ
UDI-Device Identifier00847946006501
UDI-Public00847946006501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES CCT
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1